# SDR UALA2011072603814

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 43,748 hours, 17,827 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Link
- Part number: C19347107
- Part serial: NA
- Condition: Wrong Part
- Location: Slide
- Component: Slide
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SLIDE MR25822-2212 IN PACKED CONDITION. UPON DISASSEMBLY FOUND ONE INCORRECT FRANGIBLE LINK INSTALLED AT THE SILL SUPPORT LOG. FRANGIBLE LINK INSTALLED WAS P/N C19347-107 (NATURAL/BLACK), SHOULD BE P/N C19749-103 (BLACK/ORANGE). DUE TO THE DIFFERENT BREAKING STRENGTHS OF EACH FRANGIBLE LINK THAT CAN CAUSE IMPROPER DEPLOYMENT OF THE EVACUATION SLIDE.   CAUSE/CORRECTIVE ACTION: INCORRECT FRANGIBLE LINK WAS INSTALLED DURING THE LAST OVERHAUL ON 09JUL09. CORRECT FRANGIBLE LINK P/N C19749-103 WILL BE REPLACED AT THIS OVERHAUL. REF: AD 2001-15-06, AIR CRUISERS S/B 004-25-51.
